# SDR AALA20071610

- Difficulty date: August 23, 2007
- Submitted: September 13, 2007
- Operation: Air carrier
- Aircraft: N583AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53160
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SAT INFLIGHT T304/23AUG - LANDING GEAR WOULD NOT RETRACT.  RETURNED TO SAT AND LANDED WITHOUT INCIDENT.  FOUND GEAR DOOR BYPASS LEVER OPEN.  REPAIRED VALVE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
